About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 404276, 32 pages
http://dx.doi.org/10.1155/2011/404276
Review Article

A Recent Development of Computer Methods for Solving Singularly Perturbed Boundary Value Problems

Department of Mathematics, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 5 May 2011; Revised 12 July 2011; Accepted 14 July 2011

Academic Editor: Yuji Liu

Copyright © 2011 Manoj Kumar and Parul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manoj Kumar and Parul, “A Recent Development of Computer Methods for Solving Singularly Perturbed Boundary Value Problems,” International Journal of Differential Equations, vol. 2011, Article ID 404276, 32 pages, 2011. doi:10.1155/2011/404276